# SDR SIMA201020703

- Difficulty date: July 25, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 29,161 hours, 24,908 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00016
- Condition: Malfunctioned
- Location: Mlg
- Part time: 29,161 hours, 24,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3932 GEAR RETRACTS NORMALLY AFTER T/O THEN 5 MIN LATER LOUD THUMP WAS FELT AND HEARD IN COCKPIT AND CABIN, A/C THEN PITCH UP ON AUTOPILOT.  HYD PAGE INDICATES APPROPRIATE QTY AND PRESS BUT LEFT INBOARD BRAKE TEMP FLUCTUATING ERRATIC FULL SCALE.  TWENTY MINUTES LATER BURNING RUBBER SMELL NOTED IN CABIN BY F/A.  GEAR EXTENDED NORMALLY AND NORMAL LANDING.  EMERGENCY WAS DECLARED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 32-52-02.  REMOVED AND REPLACED LT INBOARD BRK TEMP IAW AMM 32-47-01 P/N 0132AFU-2 S/N H0382.  REMOVED AND REPLACED SIDEWALL LIGHT HARNESS AT SEAT 1A IAW AMM 33-31-06, P/N 7287502-609.  C/W FUNCTIONAL CHECK OF AUTO-PILOT SYS IAW AMM 22-11-00-700-803-A AND HORZ -STAB ELECTRONIC TEST IAW AMM 27-40-00-700-802-A.  ALL OPS CHECKED GOOD.  THE A/C RETURNED TO SERVICE.
